Another Benzo Buddies member goes missing

"HAS ANYONE HEARD FROM PLEASEBEHERE"???
« on: June 03, 2017, 02:02:20 am »

[Buddie]

I am wondering if anyone has heard from Please, she has not been on since May 1, this year. Please was having a rough time, but she would come on and ask for help and she read all she could to try to help her situation. For those who knew Please, really knew her, she was a caring person and was trying so hard to get off of the benzo that was making her so very sick. We shared some Pm’s and I know others heard from her also. Worried and hope that someone has heard from her and she is doing better, or just needed to get away for a bit.  :(

“I feel naked, mutilated, out of control and entirely in limbo”

Low-dose klonopin taper, psychiatric cocktail, hypersensitivity, irregular reactions, etc.
« on: August 02, 2016, 06:32:20 pm »

[Buddie]

Hi there. My family (historically subject to alcoholism, autism, bipolar disorder, clinical depression, you name it) and I have been trying to properly medicate my depression/mood swings/anxiety since I was just a kid.

After a failed diagnostic trial with Lamictal around age 10, I was put on 25mg Zoloft and 0.25mg Klonopin in middle school: this combination successfully got me through the following 5-6 years. I essentially cold-turkeyed the low dose of Klonopin upon exiting highschool and didn’t notice any effects. Switched from Zoloft to Prozac, which aggravated my mood swings and prompted a switch to Viibryd after a couple months. Varying degrees of depression/hypomania/crippling depression throughout. Had an odd reaction to Viibryd, and was put back on 0.25mg of Klonopin twice daily by my long-time psychiatrist to ease the SSRI withdrawal.

Things worsened rapidly, and after two consecutive, incredibly irrational trials on Lithium and then Seroquel (taking Klonopin and hydroxyzine throughout to ease the insanity of my symptoms) made the decision to get off medication completely and take the naturopathic route. This is after years of treating my chemically frustrated brain medically, mind you.

Started my Klonopin taper with 0.25mg in the morning and then 0.125mg at night. Been at this for about two weeks. My supplements are 5-MTHF (I have the homozygous mutation), GABA, vitamins B & D, and omega-3s. Haven’t noticed their effects, or lack thereof. My withdrawal symptoms include fatigue, confusion, dizziness, blurred vision, general cognitive impairment, body aches, and most importantly, anxiety & panic attacks. I read a little bit about hitting “tolerance” but am otherwise entirely blindsided by my neural reaction to the tapering. I’ve found myself literally cowering in fear half the time. I’m positively hungry to be back on an SSRI, because the past month has been something out of a horror film. For someone who is normally very aware/reflective/fluent, the mental fog that I’ve been subject to feels like paralysis. I am terrified. To make things worse, I’m at a critical nexus in my academic career and am paranoid about sabotaging my progress, capacity, future, etc. because I’ve only just realized how serious my Klonopin withdrawal is. My mental faculties are INCREDIBLY limited, and for someone who’s identified as an scholar since childhood, it’s tearing me apart. Rereading this uncoordinated, poorly written post is almost comedic considering my career as a university academic and publishing success.

All of my previous medications have been tiny doses because of my extreme sensitivity. xxx I have very few resources and am in urgent need of advice, information, and support. Currently, I’m supposed to travel overseas in two days and am wondering if it’s safe to get back on an SSRI to ease my symptomatic (& figurative) paralysis. Please, please, please help.

Cult maniac identified as person who originally gave out anti-cult fighter’s personal info so his family could be harassed

Re: Please remove my membership and blog
« Reply #27 on: September 25, 2011 at 05:59:09 PM »

Dukesmommy

I’m confused. Gail was in on this from the very beginning, as a matter of fact. She and Jon were the instigators of the entire chain of events at BW. She was the one who gave out Mike59’s personal information to everyone so they could post it all over BW and other places on the internet. Many players who play innocent but are guilty behind the scenes, as I previously mentioned. Don’t forget that she was a moderator for a short time at BE. I had occasion to witness her intense hate for Mike59. There is no question in my mind that she is deeply involved in this current feud.

Another thing that I am confused about is why we would need to bring Ross in on all of this. He has managed to stay out of all of it completely, having most of these people, save Flick, as members of his forum. What would his forum have to do with you encouraging me to ban Mike59? Also, are you saying that you would be willing to ban Donny?

Yes, we are not 100% sure of who is completely involved. Like I said, there are many players and none are innocent.

There is Jon, Gail, Flick, Robyn Hayle, Jim (Befuddled), Jannie Tyme (Whoopsie) and maybe others that I don’t know about. Zoe, although she is not a member on BE as far as I can see and I don’t know whether she is a member here. If you banned Mike59 as a gesture to the members of BW then you do know that there were others that caused many problems there too.
I’m not sure of your reasoning behind that gesture, to be honest.

TC is a moot point since he is already banned from most all forums. I’m sure he rubbishes everyone he can if he gets mad at them. He has issues. I haven’t been to TRAP in years except to make sure my account was secure there a few weeks ago and to ask for his help with a woman in his country who has subsequently passed away last fall.

Again, I am making the gesture/offer. We may never do it perfectly but it is the fairest thing to do. Whether BW or TRAP participates or not, it will send a message that we will no longer stand for what is happening, that we have a common goal and that is to stand up for what is right, and get on with encouraging, supporting and helping others in withdrawal.